# SDR AWXA200600774

- Difficulty date: May 7, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 13,462 hours, 4,842 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120200
- Part serial: 15003
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 1,517 hours, 604 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PHX - SMOKE - FALSE WARNING - CREW REPORTED CARGO AND LAV SMOKE DETECT MSG.  MAINTENANCE REMOVED AND REPLACED THE LAV A SMOKE DETECTOR IAW AIRBUS 319 MM 26-17-34.  OPERATIONAL CHECKS WERE GOOD.
